RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 4(262), Pages 203–204 (Mi umn1852)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Goldbach's ternary problem and the Goldbach–Waring problem with prime numbers lying in intervals of special form

S. A. Gritsenko


Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:4, 209–210

Bibliographic databases:

MSC: 42A16, 42A20, 45E05
Received: 22.02.1988

Citation: S. A. Gritsenko, “Goldbach's ternary problem and the Goldbach–Waring problem with prime numbers lying in intervals of special form”, Uspekhi Mat. Nauk, 43:4(262) (1988), 203–204; Russian Math. Surveys, 43:4 (1988), 209–210

Citation in format AMSBIB
\Bibitem{Gri88}
\by S.~A.~Gritsenko
\paper Goldbach's ternary problem and the Goldbach--Waring problem with prime numbers lying in intervals of special form
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 4(262)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn1852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=969577}
\zmath{https://zbmath.org/?q=an:0669.10070|0656.10045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..209G}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 4
\pages 209--210
\crossref{https://doi.org/10.1070/RM1988v043n04ABEH001890}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ76600014}


Linking options:
  • http://mi.mathnet.ru/eng/umn1852
  • http://mi.mathnet.ru/eng/umn/v43/i4/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Gritsenko, “Three additive problems”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 447–464  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. E. Changa, “Primes in Special Intervals and Additive Problems with Such Numbers”, Math. Notes, 73:3 (2003), 389–401  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. N. A. Zinchenko, “Dve additivnye binarnye zadachi”, Sib. elektron. matem. izv., 3 (2006), 352–354  mathnet  mathscinet  zmath
    4. N. A. Zinchenko, “Ob odnoi binarnoi additivnoi zadache”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 7:1 (2007), 9–13  mathnet  elib
    5. Zinchenko N.A., “Binarnaya additivnaya zadacha s prostymi chislami spetsialnogo vida”, Nauchnye vedomosti belgorodskogo gosudarstvennogo universiteta. seriya: matematika. fizika, 26:5 (2012), 233–236  elib
    6. S. A. Gritsenko, N. N. Motkina, “O razreshimosti uravneniya Varinga v naturalnykh chislakh spetsialnogo vida”, Chebyshevskii sb., 17:1 (2016), 37–51  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:359
    Full text:140
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019